How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Anil Your Own Question
Dr. Anil
Dr. Anil, Doctor (MD)
Category: Health
Satisfied Customers: 9262
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
4713694
Type Your Health Question Here...
Dr. Anil is online now
A new question is answered every 9 seconds

Around 1pm today I took half of an 800mg, so approx 400mg,

This answer was rated:

Around 1pm today I took half of an 800mg, so approx 400mg, Skelaxin that was prescribed to me for a muscle strain. Then, forgetting this I took 50mg of diphenhydramine around 11pm. I know they were spaced apart about 10 hours but was wondering if this was ok as it made me nervous when I had remembered about taking the Skelaxin.

Hello,

Do you have currently any symptoms now?

Nausea,vomiting,drowsiness?

Dizziness?

Thanks.

Customer: replied 4 years ago.
Just slight drowsiness which didn't occur until after taking the diphenhydramine, and I know it's a normal side effect of this medication.

Hello,

I understand your concern about drug interaction between both of medications.

And using diphenhydramine together with Skelaxin(metaxalone) may increase side effects such as dizziness,drowsiness, and difficulty concentrating,some impairment in thinking and judgment.

So and currently you are not having associated symptoms then you should watch for such symptoms in next few hours.

It's good to hydrate yourself with plenty of fluids and take some stimulant like coffee,eat frequent small meals.

Also monitor your blood pressure as well.

Avoid driving,watching TV and take proper rest.

You should tell to your family member about your medications as well so that they can lookafter you as well.

If you feel severe dizziness,weakness then consult your doctor or visit ER ASAP for prompt management.

I hope I've provided
the information you were seeking. If you are happy with my service, please
provide a positive rating. If not, please let me know so l can continue to help
you. Thank you.

Dr. Anil and 2 other Health Specialists are ready to help you